# SDR FDEA202401030011

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A5796030000251
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPR FLANGE FOUND 1EA CRACK AT RIB11 BETWEEN STGR2.8 AND   REAR SPAR COMPLIED WITH EA 6-5750-T0377620 P1 REPAIRED THE LH WING CENTER FLAP CRACKED RIB UPR   FLANGE AT RIB11 BETWEEN STGR2.8 AND REAR SPAR. TITLE: WING - FLIGHT SURFACES - LH   CENTER FLAP, CRACKS IN UPPER FLANGES OF RIB11 AND RIB17 AT STRINGER 2.8 - ALI 575306-01-  1A . THIS IS CAT A REPAIR. MAJOR REPAIR IAW GMM 6-2-100. SEE WRI 57-50/6929 FOR   WORK DETAILS.
